# SDR SWAA2015101244808

- Difficulty date: September 23, 2015
- Submitted: October 13, 2015
- Operation: Air carrier
- Aircraft: N628SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27703
- Aircraft time: 62,160 hours, 49,473 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bracket
- Part number: 65C37251
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING BRACKET CRACKED ON OF INBD FLAP, OTBD TRACK FAIRING INTERNAL AREA.  R & R BRACKET IAW SRM & DWG.
